# SDR YENA200562

- Difficulty date: September 4, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 3,556 hours, 1,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4456
- Condition: Failed
- Location: Emergency Light
- Part time: 7,354 hours, 2,901 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY EXIT LIGHTS BOTH SIDES DID NOT ACTIVATE WITH GEAR EXTENSION NOR ACTIVATE MANUALLY.  EPSU FWD -L- FAILS BITE CHECK.  REMOVED AND REPLACED EPSU AND EMERGENCY LIGHT BATTERY PER 31-51-38.  OPS CHECK GOOD.  BATTERY EMERGENCY LIGHT - P/N 3214-31, S/N 044926, T/T 92 HRS & 27 CYCLES.
